# SDR UIEA2023070900731

- Difficulty date: July 6, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 82,882 hours, 16,572 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Axle
- Part number: 161T11389
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: A, M, S
- Precautionary procedure: D

## Discrepancy

DURING TAXI PER ATC, REPORTED SMOKE FROM THE TIRE. WE NOTICED A "5" INDICATION FROM #3 BRAKE TEMP. CRASH AND FIRE RESPONDED AND SPRAYED THE BRAKES( REMOVED AND REPLACED #2 AXLE PER B767 CMM 32-11-50 OEM REV 66 DATED 01MAR23 DAL 242382 A&P 2748903 )
